# SDR GTIA040847

- Difficulty date: November 16, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N804NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- Engine: Pwa JT8D217A
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LP NR 0167013;  LT MAIN GEAR DOOR SKIN CRACKED ABOVE AND BELOW SKIN PLATE.  UNSCHEDULED CHANGE OF AIRCRAFT EN ROUTE.  PERFORMED REPAIR AND INSTALLED DOUBLER.
